On recent Cheeger type bounds for non-maximal eigenvalues applied to positive matrices

Walker, Stephen G. (2003) On recent Cheeger type bounds for non-maximal eigenvalues applied to positive matrices. Siam Journal on Matrix Analysis and Applications, 25 (2). pp. 574-581. ISSN 0895-4798. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1137/S0895479802404684

Abstract

This paper is concerned with Cheeger-type bounds for nonmaximal eigenvalues of nonnegative irreducible matrices. It is shown that recent upper bounds found by Nabben can be strictly improved when the matrices are positive, stochastic, and reversible, indicating the Nabben bounds are never sharp in this case.

Item Type: Article
Uncontrolled keywords: nonmaximal eigenvalues, reversible Markov chain, stochastic matrix
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 12 Sep 2008 13:06
Last Modified: 25 Jun 2014 10:53
Resource URI: http://kar.kent.ac.uk/id/eprint/10578 (The current URI for this page, for reference purposes)
  • Depositors only (login required):